IJPAM: Volume 73, No. 2 (2011)
IMPULSIVE FUNCTIONAL DIFFERENTIAL EQUATIONS
OF FIRST ORDER WITH VARIABLE COEFFICIENTS
Department of Mathematics
Technical University of Sliven
8800, Sliven, BULGARIA
Abstract. This paper is dealing with the oscillatory properties of first order neutral impulsive differential equations and corresponding to them inequalities with variable coefficients. The established sufficient conditions ensure the oscillation of every solution of this type of equations.
Received: August 10, 2011
AMS Subject Classification: 34A37, 34K11, 34K40, 34K45
Key Words and Phrases: oscillation, impulsive effect, neutral differential equation
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395